Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Lake Charles, LA

April 27, 2015Newton County, Texas; Vernon Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 3:17 PM CDT for Newton County, Texas; Vernon Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2015, 3:17 PM CDT (20:17 UTC)
Expired
Apr 27, 2015, 4:00 PM CDT
In force
43 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Vernon Parish, LA, Newton County, TX

The radar

The Ft Polk radar (KPOE), 44 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
6.1
Supercell composite
23.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WUUS54 KLCH 272017
SVRLCH
LAC115-TXC351-272100-
/O.NEW.KLCH.SV.W.0039.150427T2017Z-150427T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
317 PM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VERNON PARISH IN WEST CENTRAL LOUISIANA...
  NORTHEASTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 400 PM CDT

* AT 316 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  STRINGTOWN...OR NEAR BURKEVILLE...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEESVILLE...FORT POLK...BURKEVILLE...SLAGLE...NEW LLANO...BURR
  FERRY...STRINGTOWN...EVANS...WIERGATE AND PICKERING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3084 9365 3099 9373 3136 9310 3112 9292
TIME...MOT...LOC 2016Z 240DEG 49KT 3096 9362 

$$

RUA
2 follow-up statements
741 
WWUS54 KLCH 272038
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
338 PM CDT MON APR 27 2015

TXC351-272047-
/O.CAN.KLCH.SV.W.0039.000000T0000Z-150427T2100Z/
NEWTON TX-
338 PM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3092 9343 3111 9353 3136 9310 3112 9292
TIME...MOT...LOC 2037Z 243DEG 38KT 3106 9338 

$$

LAC115-272100-
/O.CON.KLCH.SV.W.0039.000000T0000Z-150427T2100Z/
VERNON LA-
338 PM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL VERNON PARISH...

AT 337 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BURR
FERRY...OR 8 MILES SOUTHWEST OF LEESVILLE...MOVING NORTHEAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
LEESVILLE...FORT POLK...SLAGLE...NEW LLANO...BURR FERRY AND
PICKERING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3092 9343 3111 9353 3136 9310 3112 9292
TIME...MOT...LOC 2037Z 243DEG 38KT 3106 9338 

$$

RUA
170 
WWUS54 KLCH 272053
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
353 PM CDT MON APR 27 2015

LAC115-272103-
/O.EXP.KLCH.SV.W.0039.000000T0000Z-150427T2100Z/
VERNON LA-
353 PM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERNON PARISH WILL
EXPIRE AT 400 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3092 9343 3111 9353 3136 9310 3112 9292
TIME...MOT...LOC 2051Z 240DEG 49KT 3106 9338 

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:40 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 27, 2:40 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CDT MON APR 27 2015

.DISCUSSION...
QUITE THE ACTIVE WX PATTERN CONTINUES...WITH THIS MORNING'S
MASSIVE MCS & ASSOCIATED SQUALL LINE LONG GONE...WITH NEW TSRA
DEVELOPING ACROSS THE REGION THIS AFTERNOON. SO FAR...MOST HAVE STAYED
BELOW SEVERE LIMITS...BUT NOW JUST BEGINNING TO GET A FEW SVR HAIL
REPORTS WITH CELLS ACROSS INLAND SE TX/W LA. ADDITIONAL SVR TSTM
COULD OCCUR AT ANY GIVEN MOMENT AS THE ATMOSPHERE WILL CONTINUE
TO BECOME MORE UNSTABLE LATER THIS AFTERNOON AND EVENING.

WITH THE ONGOING ACTIVITY AND EXPECTED ADDITIONAL DEVELOPMENT THIS
EVENING AND OVERNIGHT...EXTENDED THE FLOOD WATCH THROUGH 7 AM TUE
MORNING. WHAT TO EXPECTED LATER THIS EVENING...NAM12 & HRRR
GUIDANCE SHOWS ANOTHER POSSIBLE MCS DEVELOPING ACROSS TX AHEAD OF
THE SFC LOW TO MOVE ESE TOWARDS...YOU GUESSED IT...SE TX BY 10
PM-MID...AND SPREADING E ACROSS C AND SC BETWEEN MID AND 4 AM TUE
MORNINGS. TIMING SUBJECT TO CHANGE IF SYSTEM SPEEDS UP...BECOMES
SVR EARLIER...ETC.

A CHANCE OF SHRA/TSRA WILL REMAIN THROUGH TUE AFTERNOON...AS THE
UPPER LEVEL COLD LOW MOVES OVER THE REGION WITH CONTINUED INSTABILITY
ALOFT. BY TUE AFTERNOON...COOLER AND DRIER AIR WILL EVENTUALLY PUT
AN END TO THE SVR WX AND PRECIP...AND EXPECTED TO REMAIN PRECIP
FREE THROUGH NEXT WEEKEND. FOR WED & THU...EXPECTED LOWS IN THE
LOWER 50S...AND HIGHS IN THE 70S. BY FRI INTO THE WEEKEND...A
SLOW WARMING TREND WILL CONTINUE.

DML

&&

.MARINE...
MODERATE TO STRONG EASTERLY FLOW IS EXPECTED TO PERSIST THIS
AFTERNOON AS THE PRESSURE GRADIENT REMAINS ELEVATED AHEAD OF A
DEVELOPING SURFACE LOW. FOR THIS...SCA ISSUED FOR THE REMAINDER OF
THE DAY INTO TUE. THUNDERSTORM CHANCES WILL CONTINUE AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE REGION. SOME OF THESE
STORMS WILL BE CAPABLE OF BECOMING SEVERE...WITH STRONG
WINDS...WATERSPOUTS...HAIL...AND DANGEROUS CLOUD TO WATER
LIGHTNING. A SURFACE LOW WILL DEVELOP OVER TEXAS AND MOVE ACROSS
THE REGION TONIGHT...DRAGGING A COLD FRONT THROUGH THE COASTAL
WATERS. THIS WILL BRING AN END TO RAIN CHANCES...AND RESULT IN A
MODERATE TO STRONG NORTHERLY FLOW TUESDAY AND WEDNESDAY. WITH THE
STRONG OFFSHORE FLOW EXPECTED AFTER THE FRONT...SCA WILL CONTINUE
INTO WED.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  60  66  50  70 /  80  30  10  10
LCH  65  74  52  73 /  70  20  10  10
LFT  67  75  53  70 /  80  30  10  10
BPT  64  73  51  74 /  60  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ027>033-041>045-
     052>055-073-074.

TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ180-201-215-216-
     259>262.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR GMZ450-452-455-
     470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY MORNING FOR GMZ430-
     432-435.

&&

PUBLIC...08
Hazardous weather outlook, Apr 27, 6:02 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CDT MON APR 27 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS
LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES
AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY
8 AM.

IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
7 PM FOR THE ENTIRE AREA.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON
AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A
CONTINUED RISK OF LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED TODAY.

GMZ430-432-435-450-452-455-470-472-475-281115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER
THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE
SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT.

.SPOTTER INFORMATION STATEMENT...
MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A
SPECIAL MARINE WARNING IS ISSUED.

13

In the hours before

Special weather statement, Apr 27, 2:00 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT MON APR 27 2015

LAZ029-032-033-043-272000-
ST. LANDRY LA-ACADIA LA-EVANGELINE LA-AVOYELLES LA-
200 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...SOUTHEASTERN
EVANGELINE...SOUTHEASTERN AVOYELLES AND NORTHEASTERN ACADIA PARISHES
UNTIL 300 PM CDT...

AT 159 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PRAIRIE RONDE...OR NEAR OPELOUSAS...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...VILLE PLATTE...SIMMESPORT...MELVILLE...PALMETTO...
MORROW...BAYOU CURRENT...PORT BARRE...WASHINGTON...CHATAIGNIER...
SWORDS...PRAIRIE RONDE...GOUDEAU...GRAND PRAIRIE...BIG CANE...
LAWTELL...LEBEAU...WHITEVILLE AND DUPONT.

LAT...LON 3099 9178 3098 9180 3086 9180 3086 9182
      3084 9180 3081 9181 3079 9177 3074 9176
      3071 9173 3067 9173 3066 9175 3063 9174
      3062 9175 3057 9176 3044 9222 3068 9240
      3106 9183
TIME...MOT...LOC 1859Z 253DEG 36KT 3056 9219

RUA
Local storm report, Apr 27, 2:04 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
204 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     TSTM WND DMG     1 SSE BUNA              30.43N 93.96W
04/27/2015                   JASPER             TX   PUBLIC

            PUBLIC POSTED PHOTOS OF TREES DOWN AND LARGE BRANCHES
            WHICH DAMAGED A CAR

&&

TWH
Local storm report, Apr 27, 2:09 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
209 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     BEAUMONT                30.09N 94.14W
04/27/2015                   JEFFERSON          TX   BROADCAST MEDIA

            MEDIA POSTED PHOTO OF TREE UPROOTED IN BEAUMONT

&&

TWH
Local storm report, Apr 27, 2:28 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             FRED                    30.58N 94.18W
04/27/2015  E1.00 INCH       TYLER              TX   PUBLIC

&&

JBRAZZEL
Local storm report, Apr 27, 2:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             7 NW KIRBYVILLE         30.73N 93.98W
04/27/2015  M1.25 INCH       JASPER             TX   PUBLIC

            PUBLIC MEASURED ONE AND A QUARTER INCH HAIL.

&&

TWH
Local storm report, Apr 27, 3:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
300 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             1 SE MAGNOLIA SPRINGS   30.72N 94.01W
04/27/2015  M1.50 INCH       JASPER             TX   PUBLIC

            PUBLIC POSTED PHOTO OF MEASURED ONE AND A HALF INCH HAIL

&&

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:40 AM CDTSpecial Weather StatementLCHHardin, Jasper, Tyler20 min
Apr 27, 4:59 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler61 min
Apr 27, 5:16 AM CDTTornado WarningLCHHardin, Tyler17 min
Apr 27, 5:53 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Orange, Tyler52 min
Apr 27, 6:15 AM CDTTornado WarningLCHJasper, Newton15 min
Apr 27, 6:25 AM CDTSpecial Weather StatementLCHOrange50 min
Apr 27, 6:40 AM CDTSevere Thunderstorm WarningLCHJefferson, Orange50 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHNewton64 min
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler47 min
Apr 27, 5:00 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange60 min
Apr 27, 5:59 PM CDTSevere Thunderstorm WarningLCHJasper, Jefferson, Newton, Orange45 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon39 min
Apr 27, 6:41 AM CDTSpecial Marine WarningLCH94 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon47 min
Apr 27, 7:07 AM CDTTornado WarningLCHVernon23 min
Apr 27, 7:20 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more40 min
Apr 27, 7:25 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Apr 27, 7:59 AM CDTSpecial Weather StatementLCHVermilion46 min
Apr 27, 8:01 AM CDTSpecial Marine WarningLCH59 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more44 min
Apr 27, 8:40 AM CDTSpecial Weather StatementLCHRapides65 min
Apr 27, 8:51 AM CDTSpecial Marine WarningLCH114 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion54 min
Apr 27, 9:43 AM CDTRiver Flood WarningLCHLafayette, Vermilion5 days
Apr 27, 10:46 AM CDTSpecial Marine WarningLCH89 min
Apr 27, 12:12 PM CDTSpecial Marine WarningLCH63 min
Apr 27, 12:53 PM CDTSpecial Weather StatementLCHSaint Landry52 min
Apr 27, 12:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 27, 1:13 PM CDTSpecial Weather StatementLCHAllen, Evangeline47 min
Apr 27, 2:00 PM CDTSpecial Weather StatementLCHSaint Landry60 min
Apr 27, 2:05 PM CDTSmall Craft AdvisoryLCH41 hr
Apr 27, 2:47 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon43 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis48 min
Apr 27, 3:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry40 min
Apr 27, 3:25 PM CDTSpecial Weather StatementLCHRapides50 min
Apr 27, 3:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry47 min
Apr 27, 3:54 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry31 min
Apr 27, 4:23 PM CDTSpecial Marine WarningLCH67 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin36 min
Apr 27, 4:43 PM CDTSpecial Marine WarningLCH62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementLCHSaint Landry37 min
Apr 27, 5:26 PM CDTSpecial Marine WarningLCH64 min
Apr 27, 5:39 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 6:02 PM CDTSpecial Marine WarningLCH28 min
Apr 27, 6:35 PM CDTSpecial Weather StatementLCHJefferson Davis25 min
Apr 27, 6:47 PM CDTSpecial Marine WarningLCH43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.